i take topamax amitriptyline wellbutrin cynthyoid and low dose estragen and have had a lap-band(to keep from getting diabetes which all the adults in my family has it) and lost 70lbs and only recently started to gain my weight back also i have a problem with what i call emotional eating. im not hungery but i feel empty or something i feel like i have to eat.. Please help I dont want to if i havent already stretched my stomach back out
After your surgery and with all those meds, surely you have a health professional following you for medication management. But do you have someone like a psychologist who you can talk to about your feelings? There should also be a group counseling supporting post surg patients like yourself. Your situation is unique, but emotional eating is a common problem. You've come a long, long way. Speak up for yourself and get some support. You need it and you deserve it. Please keep us posted. We care too!
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Is it fairly normal for a doctor to put a person on three different prescriptions to treat migraine?
Posted 24 Jul 2010 • 7 answers
Posted 11 Aug 2014 • 9 answers
Posted 13 Oct 2015 • 1 answer
Posted 26 May 2016 • 2 answers
Posted 4 Dec 2017 • 8 answers